# SDR SWIA200414528

- Difficulty date: December 2, 2004
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 9,515 hours, 7,311 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FS 621.00 CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED -2 ANGLE, -6 ANGLE, -6 STRAP AND -302 ANGLE PER CRJ 200 REO 601R35-61-117.
